# SDR SWAA2020022654666

- Difficulty date: February 17, 2020
- Submitted: February 26, 2020
- Operation: Air carrier
- Aircraft: N271LV
- Make and model: Boeing 737705
- Aircraft serial: 29090
- Aircraft time: 53,217 hours, 37,798 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 143A5240
- Condition: Cracked
- Location: Bs 540
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKED FLOOR SUPPORT CRACKED AT BS. 540, BETWEEN BL 0 TO RBL 24.5.          / R&R FLOOR SUPPORT IAW SRM AND DWG.
